Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does Anyone Know Anything About Eye Rolling Being a "Tic"?

My son's been doing this - and now he's doing it a LOT, since he started taking meds for ADD. Has anyone else seen anything like this? He rolls his eyes up and to the right.

Answer Question
 
TortisShell

Asked by TortisShell at 4:31 PM on May. 12, 2009 in Health

Level 3 (20 Credits)
Answers (5)
  • Did you check the meds to see if tics were listed as a side effect ? My son was supppose to be on meds for his special needs, but we opted out. One of the factors was because some cause tics and he already had his own natural ones.

    Also maybe seizure activity....not sure, but that was the first thing that crossed my mind. How does he act when his eyes roll up and to the right ?
    J9Mommy

    Answer by J9Mommy at 5:23 PM on May. 12, 2009

  • I don't know about that, but i do have a couple of websites about add that you might find interesting and a natural product that has been helpful with this . Message me if you want the info.
    jmcan

    Answer by jmcan at 5:25 PM on May. 12, 2009

  • I FINALLY got a response from the Pediatrician - it's a tic - but I don't want it to get any worse. I stopped the medications when I first noticed it was getting worse - but he's still doing it pretty frequently.
    TortisShell

    Answer by TortisShell at 7:48 PM on May. 12, 2009

  • Hey T! It might take a while for the meds to get out of the bloodstream in order for this symptom to lessen up. Hell, it might be a regular symptom he's developed, you won't know for a while. I know your plate is full enough without this to worry about :(
    krisr169

    Answer by krisr169 at 9:32 AM on May. 13, 2009

  • Well, its no wonder the poor thing has a D in reading! The thing is, I KNEW he was doing it, only it was infrequently - part of me wondered if he was rolling his eyes at something I said, or if it was a tic. I've been suspicious it was a tic. And now, I KNOW it is - but still, I should have known better than to give him the meds, when one of the side effects is to stimulate the tics. I really HOPE it goes away - but then I wonder - is there anything they can do to stop it? What do they do for tics? Just ignore them? I mean, if he was twitching a shoulder or something, it wouldn't be so bad.
    TortisShell

    Answer by TortisShell at 9:57 AM on May. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Skin condition....

Next question overall (Pregnancy)
Morning sickness

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN